# SDR FDEA200904151304

- Difficulty date: April 15, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 38,202 hours, 20,475 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Pressure Switch
- Part number: 1225P422
- Part serial: NONE
- Condition: Failed
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF LFPG AT 70KTS HYD BLUE SYSTEM LOW  PRESSURE ECAM ALERT. REJECTED TAKE OFF. (PRESSURE A  ND QUANTITIES APPEARED NORMAL,ECAM ALERT DISAPPEARED.  UPON SUBSEQUENT FLT CONTROL CHECK ECAM ALERT REAPPEARED.  T/S IN PROGRESS  GOT BLUE SERVO LOW PRESSURE ECAM ALERT(LVL2) WHEN BLUE SYSTEM IS DEPRESSURISING (PTU OFF),  BUT DIDN`T GET THIS  ALERT WITH YELLOW OR GREEN.  RECEIVED  BLUE SERVO LOW PRESSURE ECAM ALERT WITH NO HYD PRESSURIZED.  SWAPPED BOTH FWC'S PER MM 31-53-34-4.  NO HELP, TRIED TO INSTALLED NEW FWC IN NR 1 AND THEN  IN NR 2 POS, STILL NO HELP.  CHECKED GROUND ON BLOCK AE PIN 3F ON FWC NR 1 AND 2 FOUND OK.  CHECKED GROUND ON BLOCK AB PIN D 4D ON FWC NR 1 AND 2  FOUND OPEN REF ASM 27-14-00 SCH 7.  CHECKED PRESSURE SWITCH 29WW, FOUND CONTINUITY BETWEEN  PIN B AND C WHEN IT SHOULD BE BETWEEN PIN A AND B  (WITHOUT HYD POWER) AS PER ASM 29-32-00 SCH1 P102.  R&R'D PRESS SWITCH 29WW (BLUE LOW PRESSURE SWITCH) PER  MM 29-12-12-4.  "BLUE SERVO LOW PRESSURE" DISAPEARED. PRESSURIZED HYD WITH  PTU'S, ALL INDICATIONS NORMAL.  RAN BOTH ENG PER JRH, ALL INDICATIONS REMAINS SATISFACTORY, NO ALERT SHOWED.  ACFT OK TO CONTINUE.
